Thread: @#$@#$% Fina Cough!!!!!!!!!!!!!
11-14-2004, 11:26 PM #1
@#$@#$% Fina Cough!!!!!!!!!!!!!
3 days away from finishing my 10 weeks of tren and i finally get the wonderful fina "lung removal" cough. I thought i was golden, i was even gonna brag to my buddy who's gotten it like 3 times. For those of you who haven't had the pleasure yet...i hope you all get yours and i hope you enjoy it as much as i have.
I will say, you definatly get a much stronger fina "taste" after the cough.....Or maybe thats just a piece of lung im chewing on
11-14-2004, 11:50 PM #2
your lucky, i got mine on my 2nd shot...I thought i was dead for sure
11-14-2004, 11:59 PM #3
it sucks so bad
11-15-2004, 12:03 AM #4
I have not had it and hope i never get it.
11-15-2004, 12:11 AM #5Junior Member
- Join Date
- Oct 2004
great!!im about to run if for the first time for 8 weeks during my cycle. what mgs were u running it at?
11-15-2004, 12:25 AM #6Swellin Guest
How many of you have gottne ittwice in one day?
I mixed some tran with susup and I had to inject them twice a day for 6 weeks. The first week, I frontloaded the tren with dounel th concentration for a short time, The fina hit a little faster, but the sides wer unreal.
How do you handl a fina cough at 150mg ED. that stuff is brutal. I found myself hoping that the reaper would laugh so hard at me that he would go ahead let me stay a little longer, or kill me thne, before I had to finsihs such trouble.
Sorry, this post was funny in it's inception, but I think I have failed. On the other hend, You minght sat that sinus meds and sleeping meds can do wonders.
11-15-2004, 12:29 AM #7
Are you using pellets to brew your fina? Using powder I've gone 9 weeks now shooting ED and never experianced "fina cough". I've heard theres some kind of connection but don't know the details.
11-15-2004, 01:55 AM #8
anyone know what causes this cough?
11-15-2004, 09:00 AM #9
I just love 10 minutes after an injection the wonderful taste of it in my mouth. That is all I need to know that it is there ****ed the fina cough
11-15-2004, 10:23 AM #10
Ohhh sh*t swellin twice in one day!!! LOL!!! That's rough bro.
Oh man it sucks so bad. I've never heard that there was any correlation between the cough and making it from pelets or powder. I do know that some people are just more at risk for it than others?? No idea why. BUT, I've read on different boards that it may be possible (not proven) to retard, not eliminate, the effect by slowing the speed of the injection itself.
I've been fortunate to have only experienced it a few times for as long as I've cycled it in the past. I'm not certain that the mg/strength will have much of an effect on the frequency of getting it...but it will IMO have an impact on the intensity and duration. Ex:
The first time I cycled it I did the suggested 75mg EOD for a beginning tren /fina user. I got it once in an 8 week cycle. The 2nd time I cycled it I was doing about 120mg EOD and I got it once, but it was noticably worse, and longer. 3rd time, about 75mg ED and I got it once in 10 weeks this time and it f*ckin' sucked!!! My training partner and myself usually set our cycles around each other so we always have help with troublesome spot injections, but he was doing about 140mgED a while back and he got the cough right in front of me! I laughed for the first minute or so because we both knew what was going on...(he was pissed at me for laughing) but he continued a coughing rage like I've never heard before in my life and I actually got f*cking scared!! Needless to say, when it was all over...I laughed my @ss off again!!! I just started my next cycle and I'm cycling it at about 130mg ED, so I'm sure he'll get some revenge on me for that one!
11-15-2004, 10:27 AM #11
first off...Swelling....LOL go to bed!!!! That was some post you put together there.
to answer the questions im running 66mg per day of UG lab stuff (CT). I'm assuming they dont use the pellets because the powder is coming from AGCL so.........
AndF - I believe the cough it caused by nicking a blood vessle on injection and getting some of the tren into your bloodstream. This will then carry it to your lungs where you cough violently to try to clear it (lung capillaries are very small). Similar things happen to hospital patients that have pulmonary embolism's....except they usually die.
1-cent...i hope you dont get the cough bro, its not exactly a good time
11-15-2004, 11:41 AM #12Associate Member
- Join Date
- Aug 2004
Holy **** guys,
I thought this fina cough was a myth, WRONG, I just did my 3rd EOD 150mg fina today and felt like someone was tickling my lungs, I coughed and coughed and coughed. I asperated and had no blood, but when I pulled the needle out I had blow all over the place, this is the first time this has ever happened and **** was it scary! Do you guys just keeping coughing or what? I had to drink water very quickly and calm down as I was freaking because I just could not stop coughing for a good 5-10mintues. This is only my first week on fina, and with light training I'm up 5lbs and leaner, but the cough sucks I hope that is just every once in awhile when injecting and not anytime else...Anyone know?
11-15-2004, 04:21 PM #13
11-15-2004, 04:58 PM #14
i got the cough my first 2 fina shots! and it was my first cycle ever with prop of course. Talk about beginers luck
11-15-2004, 06:08 PM #15
Get some Robatussin Bro from that pharmacy you are working at LOL J/K DB How have you been ? Sorry that it snuck up on you at the end - that's a killer.
11-15-2004, 06:36 PM #16
11-15-2004, 09:56 PM #17
i got it toward the end of my cycle also and i started thinkin that i was gonna be the one person that didnt stop coughing it scared the hell out of me. when i was done i was sweating so hard that it looked like i just showered. i believe that the cough happens when u nick a vein that is carrying blood back to the lungs to be oxygenated. when u inject u break thru many small veins and arteries most to small to carry any fina back to the lungs but every now and then some gets thru. this is not fact just my theory so take it for what itrs worth.
11-15-2004, 10:08 PM #18
11-15-2004, 11:31 PM #19Originally Posted by powerlifter
Diesel...i hear ya on the sexual stuff. Man, tren makes you emotional like a roller coaster and your machine doesnt work unless its a full moon, i cant wait for my 3 weeks of 100mg ed of just prop. Im gonna make my girl beat my dick like it owes me money
11-16-2004, 01:52 AM #20Junior Member
- Join Date
- Oct 2004
got this from bb.com by voodoo ....
Tren cough and fat burning explained by Pheedno
Tren- Fat burning and "fina cough" both from prostaglandin metabolization Posted on AR & IBB as well-
It's been widely disussed of Trens fat burning properties through rises in IGF and Prostaglandins. While IGF is a fairly well known substance in the bodybuilding world today, prostaglandins are fairly unknown in terms of formation and roles in the body.
So below, a brief dicription of prostoglandins and their role in fat burning, "fina cough", and why a person going through Tren administration can experience it's fat burning effects without the dreaded "Cough"
The term prostaglandin comes from the word-Prostate. The first prostoglandins were first dicovered in semen about the mid 1930's and it was thought that prostaglandins were made from the prostate. Since this time, it has been dicovered that most prostaglandins are not even constructed in the prostate.
Prostaglandins are made by two different pathways(Cyclooxygenase and Lipoxygenase), and considering prostaglandins are a group of about 20 lipid cells, they have contrary function; responsible for stimulating as well as alleviating inflammation(Inflammation stimulation is the rapid metabolism of them expelled through the bronchials), regulate blood flow to particular organs, control ion transport across membranes, modulate synaptic transmission, induce sleep, mediate lipid release, and regulate metabolism is various tissue.
Prostaglandins are synthesized from arachidonate(Lipoxygenase which catalyze the dioxygenation of polyunsaturated fatty acids) in the cell membrane by the action of phospholipase A2. Cyclooxygenase and lipoxygenase pathways, compete with one another to form prostaglandins(as well as thromboxane or leukotriene-leukotriene being a bronchial stimulator),
In the cyclooxygenase pathway, the prostaglandins D, E and F plus thromboxane and prostacyclin are made. Thromboxanes are made in platelets and cause constriction of vascular smooth muscle and platelet aggregation
Leukotrienes are made in leukocytes and macrophages via the lipoxygenase pathway. They are potent constrictors of the bronchial airways. They are also important in inflammation and hypersensitivity reactions as they increase vascular permeability.
Being that prostaglandins from either pathway, are still fatty acids of a group, they mediate lipid release and controll tissue metabolization, so fat burning is a luxerry of either pathway of formation. It's the pathway from which they are constructed that dictates "fina cough". As prostaglandins made from the Cyclooxygenase pathway dictate muscle constriction and platlet aggregation, and the Lipoxygenase pathway dictates bronchial constriction(the main form of expulsion)
Columbia Encyclopedia 6th Edition
Science Daily Magazine
11-16-2004, 06:49 PM #21Originally Posted by DoctaBig
Yeah spending more time at the 3 boards I am currently MOD'ing at - AR Break - that's a good one but yeah I am getting ready for my Winter Spring Bulker looking at about 26 weeks. Keep in touch Bro
11-16-2004, 07:44 PM #22Originally Posted by powerlifter
11-16-2004, 09:19 PM #23Originally Posted by Jackman
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)